8 S.R.S.VARADHANVARADHANS.R.
[8] Guo, M. Z.; Papanicolaou, G. C.; Varadhan, S. R. S. Nonlinear diffusion limit for a system
with nearest neighbor interactions. Comm. Math. Phys. 118 (1988), no. 1, 31–59.
[9] Jensen, L. Large deviations of TASEP. PhD thesis, NYU, 2000.
[10] Kipnis, C.; Landim, C. Scaling limits of interacting particle systems. Grundlehren der Mathe-
matischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 320. Springer-
Verlag, Berlin, 1999.
[11] Gnedenko, B.V.; Kolmogorov, A.N. Limit Distributions for Sums of Independent Random
Variables. Moscow, 1949.
[12] Kolmogoroff, A.N. ; Prochorow, Yu.V. Zufllige Funktionen und Grenzverteilungsstze. (Ger-
man) Bericht ber die Tagung Wahrscheinlichkeitsrechnung und mathematische Statistik in
Berlin, Oktober, 1954, pp. 113–126. Deutscher Verlag der Wissenschaften, Berlin, 1956.
[13] LeCam, L. Convergence in distribution of stochastic processes. Univ. Calif. Publ. Statist. 2
(1957), 207–236.
[14] Parthasarathy, K. R.; Ranga Rao, R.; Varadhan, S. R. S. Probability distributions on locally
compact abelian groups. Illinois J. Math. 7 1963 337–369.
[15] Prohorov, Yu. V. Convergence of random processes and limit theorems in probability theory.
(Russian) Teor. Veroyatnost. i Primenen. 1 (1956), 177–238.
[16] Schilder, M. Some asymptotic formulas for Wiener integrals. Trans. Amer. Math. Soc. 125
1966 63–85.
[17] Skorohod, A. V. Limit theorems for stochastic processes. (Russian) Teor. Veroyatnost. i
Primenen. 1 (1956), 289–319.
[18] Stroock, D.W.; Varadhan, S. R. S. Diffusion processes with continuous coefficients. I. Comm.
Pure Appl. Math. 22 1969 345–400.
[19] Stroock, Daniel W.; Varadhan, S. R. S. Diffusion processes with continuous coefficients. II.
Comm. Pure Appl. Math. 22 1969 479–530.
[20] Varadarajan, V. S. Convergence of stochastic processes. Bull. Amer. Math. Soc. 67 1961
276–280.
[21] Varadhan, S. R. S. Limit theorems for sums of independent random variables with values in
a Hilbert space. Sankhy¯ a Ser. A 24 1962 213–238.
[22] Varadhan, S. R. S. Large deviations and applications. CBMS-NSF Regional Conference Se-
ries in Applied Mathematics, 46. Society for Industrial and Applied Mathematics (SIAM),
Philadelphia, PA, 1984.
[23] Varadhan, S. R. S. Large deviations for the asymmetric simple exclusion process. Stochastic
analysis on large scale interacting systems, 1–27, Adv. Stud. Pure Math., 39, Math. Soc.
Japan, Tokyo, 2004.
Courant Institute of Mathematical Sciences, New York University, New York,
NY, 10012, USA. e-mail: varadhan@cims.nyu.edu
S.
10
Previous Page Next Page